On the extended set of weights of the OWA functions

Beliakov, Gleb, Špirková, Jana and Calvo, Tomasa 2020, On the extended set of weights of the OWA functions, International journal of general systems, vol. 49, no. 4, pp. 355-373, doi: 10.1080/03081079.2020.1748882.

Attached Files
Name Description MIMEType Size Downloads

Title On the extended set of weights of the OWA functions
Formatted title On the extended set of weights of the OWA functions
Author(s) Beliakov, GlebORCID iD for Beliakov, Gleb orcid.org/0000-0002-9841-5292
Špirková, Jana
Calvo, Tomasa
Journal name International journal of general systems
Volume number 49
Issue number 4
Start page 355
End page 373
Total pages 19
Publisher Taylor & Francis
Place of publication Abingdon, Eng.
Publication date 2020
ISSN 0308-1079
Keyword(s) Aggregation function
set function
WAM function
OWA function
Choquet integral
Language eng
DOI 10.1080/03081079.2020.1748882
Indigenous content off
Field of Research 0801 Artificial Intelligence and Image Processing
0802 Computation Theory and Mathematics
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30136463

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 150 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Tue, 05 May 2020, 10:14:21 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.